# SDR DALA2024081508168

- Difficulty date: January 23, 2021
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LIGHTNING STRIKE DAMAGE TO THE UPPER FWD CORNER OF THE RH #19 WINDOW (RHS STA 579-598). SECTION I: TIME-LIMITED REPAIR ACCOMPLISHMENT PER ER/A 554700-14 REV ORIG. REQUIRED PRIOR TO DEPARTURE FROM EWR. PERMANENT REPAIR ACCOMPLISHMENT PER THIS ER/A REQUIRED WITHIN 14553 FLIGHT CYCLES. ASSOCIATED ER/A 95-554700 ADDED FOR AC 9550. C/W ERA-554700-14 ORIGINAL SECTION 1 ACCOMPLISHED. SECTION 2 TO BE ACCOMPLISHED WITHIN 14553 FLT CYCLES RH BELT WINDOW 19. SUMMARY: RH WINDOW BELT, UPPER FWD CORNER OF WINDOW #19 WAS REPAIRED PER ERA 554700-14AD REV B SECTION II: TEMPORARY REPAIR AND NRC 00110. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 13AUG24 AND LOG COMMENTS. (LP #2861451)
